SECOND HANKEL DETERMINANT FOR A GENERAL SUBCLASS OF BI-UNIVALENT FUNCTIONS


ALTINKAYA Ş. , Yalcin S.

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.7, no.1, pp.98-104, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2016
  • Title of Journal : TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.98-104
  • Keywords: analytic and univalent functions, bi-univalent functions, Hankel determinant, COEFFICIENT, BOUNDARY

Abstract

Making use of the Hankel determinant, in this work, we consider a general subclass of bi-univalent functions. Moreover, we investigate the bounds of initial coefficients of this class.